# SDR IPXA2016050302906

- Difficulty date: April 22, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 16,981 hours, 10,518 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: A5341076522100
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, AFT PIT FWD BULKHEAD WALL ATTACH BRACKET CRACKED AT FRAME 54 RBL37.  R & R ATTACH BRACKET IAW SRM 51-40-21.
